MAUDE Adverse Event Report: O&M HALYARD, INC. SURGICAL ORTHO ARTS HIP PK W/POCKET 3; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. SURGICAL ORTHO ARTS HIP PK W/POCKET 3; SURGICAL DRAPES AND PACKS
Model Number 88452
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The seal opened on the bottom of the drape during use.This compromised sterility of procedure.There was a 30-minute delay in procedure.No patient injury or harm reported.
 
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
A photo was provided.Unfortunately, the lack of samples makes it difficult to determine if the adhesive was missing or if it wasn¿t applied properly.The device history record (dhr) and quality non-conformance (qnc) databases were reviewed, no abnormalities were found or reported during the manufacturing of this product.The investigation into this event was based on the information provided by the customer which included a single photo.There is no trend for the described issue, no other incidents have been reported for this failure.Personnel were notified to raise awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
SURGICAL ORTHO ARTS HIP PK W/POCKET 3
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21548461
Report Number3005997949-2025-00003
Device Sequence Number18183881
Product Code PUI
UDI-Device Identifier30680651884528
UDI-Public30680651884528
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K862801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88452
Device Catalogue Number88452
Device Lot NumberAC2427903A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown